# SDR SWIA202161444

- Difficulty date: July 21, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE AREAS OF CORROSION ON STGR20R BETWEEN APPROX. FS280 - FS319.    (C-CHECK RO 9/27/2021)    STRG20R BETWEEN FS280 AND FS319 WAS OUT OF LIMITS OF CRJ700 SRM 53-21-03-101-002-A01, REPLACED STRG20R LOCATED BETWEEN FS280 & FS319 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, & DWG 670-31630 REV K, COMPLIED WITH TASK CARD, COMPLIED WITH 337 FORM, COMPLIED WITH LEAK CHECK, LEAK CHECK GOOD.
